# SDR AUS20031056

- Difficulty date: October 18, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: NAS759011
- Condition: Missing
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION ACTUATOR BUSHING MISSING. BUSHING HAD NOT BEEN FITTED DURING MANUFACTURE.  SUPPORT BRACKET PNO 85310340-015 DAMAGED.
